Woke up with chills and fever, is it due to flu shot?

i have had post nasal drip for two days and treating it with nasal inhaler and nedi pod. last night I woke up at 230 am with chills aches and pains and a fever of 101.5. two hours later i broke out in the sweats and when i woke up in the morning I felt fine and fever was gone. I got my flu shot in late October 2017. What was this ??

Age: 64
Male
Medications: sivastatin, lisinipril celexa
General Information: no

Doctor Answers And General Comments : (both members and visitors can post)

3 Answers on "Woke up with chills and fever, is it due to flu shot?"

Notify of
avatar
Dr. D. Zluf
Member
Dr. D. Zluf

Reaction to flu a shot can occur but effects will last for about 2 to 3 days. You probably have a nasal infection. If fever persists or nasal infection lasts more than 10 days you should consult your doctor. You may have an underlying condition casing the nasal drip and infection.

Dr. Arti Sharma
Member
Dr. Arti Sharma

Hello
It could be upper respiratory infection allergic,viral or bacterial in nature.
take lots of warm liquids.
take rest
Take steam for cough cold and Acetaminophen for fever.
A vaccine wont cause reactions so late .
Consult a doctor

Dr.Honey
Member
Dr.Honey

Hi..
It is due to viral Infection or upper respiratory tract infection.
Do not worry as it will resolve gradually as the virus will complete it’s cycle .
You can take symptomatic treatment to relieve the symptoms like take Acetaminophen, do warm saline gargles, steam inhalation and use a humidifier in your room..
You can also suck throat lozenges..
Avoid chilled and spicy foods..
Drink plenty of warm fluids and water.
Take sufficient rest..

Hope this helps..

Regards.

wpDiscuz